# SDR S9BA00806

- Difficulty date: November 6, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6300
- Aircraft serial: 573
- Aircraft time: 18,673 hours, 40,370 cycles
- Engine: Pwa PT6A27
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: C6WF1101045
- Condition: Corroded
- Location: Zone 500
- Part time: 18,673 hours, 18,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT IB FORE FLAP OB HINGE (PN C6WF1101045) CORRODED.
